# SDR ASAA2025011255644

- Difficulty date: January 12, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT MIX BAY ACCESS PANEL(A/C SIDE) NUT PLATE ANGLE L/H-R/H STA500I HAS SEVERAL AREAS OF CORROSION UPPER AND LOWER SURFACE. GROUNDED - YES. REMOVED AND REPLACED NEW RAIL P/N 143A9485Y35 P.O. 1111512.1, LOCATED AND DRILLED HOLES AT FWD CARGO, AFT MIX BAY ACCESS PANEL L/H - R/H STA. 500I IAW B737-800 SRM 51-40-05, SRM 51-40-02. REMOVE CORROSSION FROM FWD BULKHEAD LOWER SUPPORT IAW B737-800 SRM 53-30-08-1A-1.2.C 100% MATERIAL LOSS FOUND AND OUT LIMITS PER B737-800, SRM 53-30-08-1A-1.4.
